Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Maria Manuel Clementino;

Title
On connectedness via closure operators

Abstract
This paper describes a convenient modification of the approach presented in the paper "Closure operators and connectedness" by G. Castellini and D. Hajek, which is shown to give a suitable generalization of left- and right-constant subcategories, both at the object and the morphism levels. We show in particular that the framework we introduce here allows the simultaneous study of the classes of connected topological spaces, of concordant continuous maps and of monotone continuous maps.

Journal
Appl. Categ. Structures

Volume
9

Year
2001

Issue
6

Page(s)
539-556

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia